# SDR ALGA098105

- Difficulty date: November 23, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N362AL
- Make and model: Bell 206L-3
- Aircraft serial: 51471
- Aircraft time: 13,176 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Part serial: CS10066
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,306 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION FOR SKIN ON THE AREA OF TRAILING EDGE OF BALANCE WEIGHT C/W ASB206L-04-127 REVB PT3.
